Record number :
106435
Title of article :
Robust H/sup (infinity)/ control for a class of uncertain nonlinear time-varying systems and its application
Author/Authors :
Y.-C.، Chang, نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
9
From page :
601
To page :
609
Abstract :
The problem of designing robust H/sup (infinity)/ controls for a large class of uncertain nonlinear time-varying systems involving parametric uncertainties, unmodelled perturbations, and external disturbances is addressed. A nonlinear H/sup (infinity)/ control technique is combined with the adaptive control technique and the variable structure control technique to construct a hybrid robust adaptive stabilisation controller that allows a H/sup (infinity)/ control to be achieved. Furthermore, the developed robust H/sup (infinity)/ stabilisation control scheme can be easily applied to the solution of robust tracking control design problems for a general class of uncertain nonlinear systems. A simulation problem involving the control of a nonlinear chaotic Chuaʹs circuit is solved to confirm the effectiveness and performance of the developed tracking control scheme.
Keywords :
Distributed systems
Journal title :
IEE PROCEEDINGS CONTROL THEORY & APPLICATIONS
Serial Year :
2004
Link To Document :
بازگشت